# SDR TSAA9853523

- Difficulty date: September 30, 1998
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N818AL
- Make and model: Boeing 737230
- Aircraft serial: 22117
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Condition: Corroded
- Location: Bs 947
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING HEAVY CHECK, FOUND LAP JOINT BULGING AND SHOWING SIGNS OF CORROSION, BS 947, STRINGER 25L, FORWARD OF POTABLE WATER SERVICE PANEL.  CLEANED CORROSION ON LAP JOINT IAW SRM 51-10-6.  REPAIRED IAW ECO 2907 R1, PER OPTION 11.  (M)
